# SDR FOTR20006NR5353

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 65571425
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR FWD LOWER CORNER, SEAL DEPRESSOR IS DENTED.  REPAIRED ON FASI WO 20006, N/R 05353.  REMOVED AND REPLACED SEAL DEPRESSOR AT FORWARD DOOR FWD LOWER CORNER AT STA 560 WITH P/N 65-57146-4 IAW B 727 SRM 51-30-2, REV 102.
